# SDR TWAA9716002

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 532 - DURING FINAL APPROACH, NOSE GEAR DOWN AND LOCKED LIGHT WENT OUT.  DISCONNECTED, CLEANED AND RECONNECTED UPLOCK SWITCH.  OPERATIONAL CHECK NORMAL.  (M)
